For women: Anyone on the Depo Shot with issues?

previous topic · next topic
mars2kids

Joined: Mar 11
Posts: 1,317

      quote  
Posted: 30 Nov 2012, 09:31
I've been on the Depo shot for birth control for over 3 years, and that has made my TOM nonexistent for those 3 years. Now, the last week I've been having spotting and all of the symptoms of TOM. Has anyone else experienced this? I'm trying to get into the doc to be sure this is normal, but thought I'd check with other women to see if anyone else has had this issue.
I know this isn't really weight loss related, other than that I gained about 10 or more lbs. while on the shot and now I'm bloated with TOM symptoms, so thanks for any input!!
Goals for 2015:
Start a running program
Sign up & complete a 5K
Get a bike and use it!
jaime30024

Joined: Feb 11
Posts: 788

      quote  
Posted: 30 Nov 2012, 09:43
When I was on the depo I would still have spotting sometimes...typically when it neared the end of the 3 month period and was close to time to get my next shot. My daughter experiences this same thing (as I did) while on the depo herself now.
It is a good idea to get checked out but I wouldn't fret over it too much.
Start weight 245# 1st goal: 220#-met 04/07/11 2nd goal: 210#-met 05/21/2011
Start over: 221# 11/08/11 Start over: 233.2# 10/2012 Start over goal met: 220# 11/14/2012
Mini goal 212's by Dec -met 12/31/2012 Mini goal: 207's end of Jan- met 01/31/2013 Mini goal: 197's by end of Feb - met 02/27/2013
re-start grrr Mini goal: 197's by 09/19/2013
I have to restart again as I slipped. I am leaving the above so I can keep track. It happens and I have to keep learning. restart at 229 on 07/22/14. 213.4 on 09/09/2014
isaac01

Joined: Nov 12
Posts: 1

      quote  
Posted: 30 Nov 2012, 12:12
Yes... unfortunately it is one of the side effects. I too have not had and spotting at all and I have had the shot three time. But I experienced spotting this last time. The nurse told me it was just one of the side effects and sometimes you will spot it's normal.
hollipop

Joined: Jan 11
Posts: 36

      quote  
Posted: 30 Nov 2012, 12:24
I only got the shot once, right after my older son was born, and I had a period for 6 weeks. I also had really bad mood swings. It was a nightmare. The only good thing I found about the depo shot was that I did not gain weight with it, unlike the pill. I gain weight every time on that. Hope your issues clear up with no problem. I've been having issues today too. My doc has had me on the pill for the last few months to try and help my pain. My period showed up today, and I still have a week of blue pills left before I start the placebos. Got a call into my dr's office to see what I need to do.
*Holly*

Believing you can is half the battle!



Forum Search
Advanced forum search



Latest Posts

Carb blockers
Anyone heard of or tried the starch & sugar blockers: White Kidney Bean Extract (a starch digestive enzyme inhibitor), sometimes called Phase 2. Or L-Arabinose (a sugar digestive enzyme inhibitor), ...
by ebivr on 30 Mar 15 05:38 PM
Intermittent Fasting & Coffee?
Going to try drinking coconut oil tomorrow. I'm concerned because I haven't checked out the calories or fat content (I will after this). I'm wondering how much I should drink. I have to ...
by Jillzee00 on 30 Mar 15 04:59 PM
Nutrient Content
My % fat . Protein & carb (pie chart at the bottom of screen ) is never correct . Is there a setting or something I have to change.
by Lincon60 on 30 Mar 15 12:47 PM
Building muscle & reducing fat without exercise?
I've been reading alot lately that it's not necessary to workout or do weight bearing / resistance exercise to burn fat or build muscle, whilst on a high (200g+) protein diet. quote: Resting ...
by ebivr on 30 Mar 15 12:09 PM
dieting on vacation
Changing my diet has been the best thing I have done for my health. I was on strong pain medication which had terrible side affects so decided to take responsibility for my health and find out what I ...
by sooley on 30 Mar 15 02:42 AM